Thank you for your query at DoctorSpring.com
Fever and back pain is not a manifestation of Plan B. Since you also have cloudy urine it points more towards an UTI.
Hence I will advise you to get an urine routine done, and prophylactically you can start Tab. Norfloxacin 400 mg twice daily and you need to continue this for at least a week.
Sometimes Plan B can lead on to severe cramping and back pain but fever is definitely a sign of UTI. Hence Norflox will be a good choice.
Patient replied :
So there is no relation between the pill and the possible infection? I feel really sick, should I go to the doctor or ER? I also have abdominal pain.
No the pill can't lead to any infection.
It can just lead to severe cramping and abdominal pain in some cases.
If there is no bleeding then there is no need to to visit ER as of now,
However you should start on Tab. Norflox as soon as possible. You will need prescription for that.